RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kersten, P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:39
Abstract pages:334
Full texts:106
References:55
E-mail:

http://www.mathnet.ru/eng/person73077
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. M. Verbovetsky, R. Vitolo, P. Kersten, I. S. Krasil'shchik, “Integrable structures for a generalized Monge–Ampère equation”, TMF, 171:2 (2012),  208–224  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:2 (2012), 600–615  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020